# SDR SWAA2023062972480

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,813 hours, 31,151 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE IS BROKEN<[01] INSTALLED NEW SERVICE DOOR HANDLE PER 52-41-00
